# SDR UALA2012022000987

- Difficulty date: February 19, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 36,683 hours, 14,948 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Missing
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG MISSING RIVET AT THE EXHAUST NOZZLE 12 O'CLOCK POSITION.  REPAIR WITHIN 50 FLT HOURS.  REPLACED MISSING RIVET PER MT 78-001 PG 3 ITEM G.
